# SDR C2XA08TY026

- Difficulty date: February 5, 2008
- Submitted: February 6, 2008
- Operation: Air carrier
- Aircraft: N15986
- Make and model: Emb EMB-145LR
- Aircraft serial: 145254
- Aircraft time: 18,945 hours, 14,314 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 14537011003
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - DURING AN A-CHECK INSPECTION A CRACK IN THE UPPER LT WING SKIN FWD OF THE I/B SPOILER CENTER HINGE POINT.  THE SKIN WAS INSPECTED AND PLACED ON DMI FOR 500FC WITH A REINSPECT EVERY 50FC IAW IC2008-145/00965.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
